MathSciNet Relay Station
MathSciNet bibliographic data
MR1710632 65M55 (65N55)
Toselli, Andrea; Widlund, Olof B.; Wohlmuth, Barbara I. An iterative substructuring method for Maxwell's equations in two dimensions. Math. Comp. 70 (2001), no. 235, 935–949.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement